# SDR DALA2021092905872

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,885 hours, 30,924 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 FWD RHS MLG HINGE FITTING DAMAGE (CRACK) CORRECTIVE ACTION: COMPLIED WITH ERA 593773-14AD AND AA5340-01075. (1964968)
